Share This Article:

On a Characterization of Zero-Inflated Negative Binomial Distribution

Abstract Full-Text HTML XML Download Download as PDF (Size:207KB) PP. 511-513
DOI: 10.4236/ojs.2015.56053    3,130 Downloads   3,905 Views   Citations

ABSTRACT

Zero-inflated negative binomial distribution is characterized in this paper through a linear differential equation satisfied by its probability generating function.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Suresh, R. , Nanjundan, G. , Nagesh, S. and Pasha, S. (2015) On a Characterization of Zero-Inflated Negative Binomial Distribution. Open Journal of Statistics, 5, 511-513. doi: 10.4236/ojs.2015.56053.

References

[1] Nanjundan, G. (2011) A Characterization of the Members of a Subfamily of Power Series Distributions. Applied Mathematics, 2, 750-751.
http://dx.doi.org/10.4236/am.2011.26099
[2] Nanjundan, G. and Pasha, S. (2015) A Note on the characterization of Zero-Inflated Poisson Distribution. Open Journal of Statistics, 5, 140-142.
http://dx.doi.org/10.4236/ojs.2015.52017
[3] Nagesh, S., Nanjundan, G., Suresh, R. and Pasha, S. (2015) A Characterization of Zero-Inflated Geometric Model. International Journal of Mathematics Trends and Technology, 23, 71-73.
http://dx.doi.org/10.14445/22315373/IJMTT-V23P510

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.